|Camp Hours||Mondays to Fridays 9:30 am to 5:00 pm|
|Drop-off Time||Starting from 8:45 am|
|Pick-up Time||Between 5:00 pm to 5:30 pm|
每位營友$280，包括所有户外入場費、活動用品、每日兩次小吃及飲品 ( 户外活動除外)。
$280 per camper covering all outing entrance fee (field trip and wave pool), supplies for all activities and two snacks & juice each day (except outings).
|LATE PICK-UP FEE PER CHILD PER DAY|
|5:30 pm to 6:00 pm||$5.00 (flat fee)|
|6:00 pm to 6:30 pm||Additional $5.00 for every 10 mins
($10 by 6:10 pm, $15 by 6:20 pm, $20 by 6:30 pm)
|After 6:30 pm||Additional $10.00 for every 10 mins
($30 by 6:40 pm, $40 by 6:50 pm, $50 by 7 pm)
All campers MUST bring their own (NUTS-FREE) lunch and beverage each day.
所有營友必需具備有效的醫療保險。沒有安省醫療保險 (OHIP) 保障的申請者，必需在日營開始前呈交其他有效醫療保險證明， 方可參加任何日營活動。
will be communicated via email by April 16, 2019.
There is no refund after May 31, 2019. For written cancellation request received on or before May 31, 2019, full refund less administration charge ($20/child) will be returned.
All campers must be covered by valid medical insurance. Applicants who are not covered under the Ontario Health Insurance Plan (OHIP) must present written proof of valid medical insurance before the camp begins in order to participate in any camp activities.